Mathematical modelling
A fully implicit non-standard finite difference scheme for one dimensional Burgers' equation

Abdolrahman Yaghoobi; Hashem Saberi Najafi

Volume 7, Issue 3 , September 2020, , Pages 301-312

  In this paper we have studied a numerical approximation to the solution of the nonlinear Burgers' equation. The presented scheme is obtained by using the Non-Standard Finite Difference Method (NSFD). The use of NSFD method and its approximations play an important role for the formation of stable numerical ...  Read More